Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Pcn Rash And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Connect With Others

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body...

Read more »

HIV RASH

Posted by Anonymous, 1 Reply
I know there is little one can say about the HIV rash but I have had a rash now for over 2 months on my forehead. Could that be accociated with HIV? Read more »

What does HIV rash look like?

Posted by Anonymous, 3 Replies
I am concerned about infection.

Read more »

Accutane or HIV rash?

Posted by Anonymous, 2 Replies
WHat is the HIV rash like? Dr. Bob said "papular eruption". My rash is above, on, and below my armpits. It is just red and raised skin. It itches, but I keep hydrocortizone on it, and it helps. DO I HAVE HIV? Read more »

rash & hiv

Posted by Anonymous, 2 Replies
I recently posted a question here about a rash as a symptom of ars.Thnx for those that replyed I appreciate it greatly.I was asked to be more specific about my exposoire so here goes.I was involded in a scuffle between one of my friends and things... Read more »
Ask the Experts

Itchy rash Vs Non Irch Rash in ARS

One question Dr. that I hope you can answer: Can you tell us why the Rash associated with ARA doesn't Itch or have pain???. I had a low risk exposure (Oral Sex - received and performed) and I have not been tested for HIV - If you can provide...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The rash seen in primary HIV infection is presumably immunologic in origin. Different persons have different immune responses to viral infections. In some patients, the rash may itch (? IgE or mast cell triggered) and in others there may be no... Read more »

RASH! Atripla vs. Complera vs. Iccentress & Truvada when is to comes to RASH risk

My best friend was diagnosed 3 weeks ago. CD4 478. VL 10,000. He started on Atripla about two weeks ago. On around day 12 of taking Atripla he developed a HORRIBLE HORRIBLE rash. It spread to his eyes and mouth with fever. We have an excellent HIV...
Joseph McGowan, M.D., F.A.C.P.

Response from Joseph McGowan, M.D., F.A.C.P.

North Shore University Hospital
I am sorry to hear about your friend's bad reaction to Atripla. Rash is one of the most common side effects with Atripla, although it is usually more mild, it can be severe in some cases. It takes several days for the efavirenz (the part of... Read more »

Is a rash one symptom of hiv?

Can hives or another type of rash be a symptom of Hiv? Are rashes of acute status or chronic status linked towards hiv infection more often than the other?...
Katherine Luzuriaga, M.D.

Response from Katherine Luzuriaga, M.D.

University of Massachusetts, Medical School
Rashes can occur throughout the course of HIV infection, During acute infection, a generalized rash is commonly seen, During chronic infection, rashes (eczema-like, seborrheic dermatitis, etc.) are also commonly seen. Rashes and other skin... Read more »

HIV Rash and Fever

Dear Mr. Kull,What the rash associated with a HIV infection look like and what is the incubation period? Also, what is the incubation period of the fever associated with a HIV infection and how warm does the person get?...
Ryan M. Kull, C.S.W

Response from Ryan M. Kull, C.S.W

Columbia University's Health & Related Services
In general, people experience symptoms related to acute HIV infection 2-4 weeks after exposure. Please see <a href=http://www.thebody.com/Forums/AIDS/SafeSex/Archive/Symptoms/Q46052.html target=_new>ARS Rash</a> for more information... Read more »
Articles
TheBody.com

Day 8 on Atripla: You Have a Rash on Your What?? (Video)

This video blog is part of the series "My HIV Journey: Videos of My First Months on HIV Meds, and Where I Am Now." Check out a full list of entries in the series . On Day 7 of my HIV meds (Atripla), I broke out in a rash. The doctor says that it... Read more »
AIDSinfo

Skin Rash

Terms Used in This Fact Sheet Eosinophilia: an increased number of eosinophils, a type of white blood cell. Eosinophils are a part of the body's immune system that can damage healthy tissue if they malfunction. Non-nucleoside reverse... Read more »
Canadian AIDS Treatment Information Exchange

Skin Problems

Many people get a rash when they start taking antiretrovirals. Rashes can be caused by the following drugs: non-nucleoside analogues -- nevirapine (Viramune), delavirdine (Rescriptor) and efavirenz (Sustiva) the nucleoside analogue abacavir (alone... Read more »
U.S. Centers for Disease Control and Prevention

Kenya Launches Campaign Against Child Abuse

Responding to a rash of media accounts of horrific mistreatment of children, including the story of a man who murdered his teenage nephew with a pitchfork because the boy had HIV, the Kenyan government today announced the launch of a new campaign to... Read more »